Show simple item record

Files in this item

Thumbnail

Item metadata

dc.contributor.authorAraújo, João
dc.contributor.authorAraújo, João Pedro
dc.contributor.authorBentz, Wolfram
dc.contributor.authorCameron, Peter J.
dc.contributor.authorSpiga, Pablo
dc.date.accessioned2022-01-05T00:40:50Z
dc.date.available2022-01-05T00:40:50Z
dc.date.issued2021-05-01
dc.identifier.citationAraújo , J , Araújo , J P , Bentz , W , Cameron , P J & Spiga , P 2021 , ' A transversal property for permutation groups motivated by partial transformations ' , Journal of Algebra , vol. 573 , pp. 741-759 . https://doi.org/10.1016/j.jalgebra.2020.12.024en
dc.identifier.issn0021-8693
dc.identifier.otherPURE: 272296167
dc.identifier.otherPURE UUID: 82977417-8e1f-4aee-ae14-0267ba4756ed
dc.identifier.otherORCID: /0000-0003-3130-9505/work/86987052
dc.identifier.otherScopus: 85099349884
dc.identifier.otherWOS: 000617653500029
dc.identifier.urihttp://hdl.handle.net/10023/24595
dc.descriptionFunding: The first and third authors were partially supported by the Fundação para a Ciência e a Tecnologia (Portuguese Foundation for Science and Technology) through projects UIDB/00297/2020 Center for Mathematics and Applications) and CEMAT-CIÊNCIAS UID/Multi/04621/2013, and also by the Fundação para a Ciência e a Tecnologia through project PTDC/MAT-PUR/31174/2017. The second author was partially supported by Fundação Calouste Gulbenkian, Programa Talentos Inteligência Artificial. The fourth author was partially supported by Fundação para a Ciência e a Tecnologia (Portuguese Foundation for Science and Technology) through project CEMAT-CIÊNCIAS UID/Multi/04621/2013.en
dc.description.abstractIn this paper we introduce the definition of the (k,l)-universal transversal property for permutation groups, which is a refinement of the definition of k-universal transversal property, which in turn is a refinement of the classical definition of k-homogeneity for permutation groups. In particular, a group possesses the (2,n)-universal transversal property if and only if it is primitive; it possesses the (2,2)-universal transversal property if and only if it is 2-homogeneous. Up to a few undecided cases, we give a classification of groups satisfying the (k,l)-universal transversal property, for k ≥ 3. Then we apply this result for studying regular semigroups of partial transformations.
dc.format.extent19
dc.language.isoeng
dc.relation.ispartofJournal of Algebraen
dc.rightsCopyright © 2021 Elsevier Inc. All rights reserved. This work has been made available online in accordance with publisher policies or with permission. Permission for further reuse of this content should be sought from the publisher or the rights holder. This is the author created accepted manuscript following peer review and may differ slightly from the final published version. The final published version of this work is available at https://doi.org/10.1016/j.jalgebra.2020.12.024.en
dc.subjectPrimitive permutation groupsen
dc.subjectQA Mathematicsen
dc.subjectMathematics(all)en
dc.subjectT-NDASen
dc.subject.lccQAen
dc.titleA transversal property for permutation groups motivated by partial transformationsen
dc.typeJournal articleen
dc.description.versionPostprinten
dc.contributor.institutionUniversity of St Andrews.Pure Mathematicsen
dc.contributor.institutionUniversity of St Andrews.Centre for Interdisciplinary Research in Computational Algebraen
dc.identifier.doihttps://doi.org/10.1016/j.jalgebra.2020.12.024
dc.description.statusPeer revieweden
dc.date.embargoedUntil2022-01-05


This item appears in the following Collection(s)

Show simple item record